I had unprotected sex late saturday night and then again early sunday morning. While I think he pulled-out, I cannot be positive. I was supposed to be starting my period within the next week or two and after doing research online found out that since it was not my most fertile time I should be okay (though I will never make a mistake like this again). For the next three days I was having extreme anxiety, convincing myself I was pregnant and so I decided to go and buy Plan-B One Step. I took this pill on wednesday, probably about 80 or so hours since the incident. I know that Plan-B is most effective within the first 72 hours but I read that it there has been research claiming it could provide some help for up to 120 hours. I had no side effects after taking the pill and, today (Friday - 2 days later) am experiencing some light bleeding. Could this be my period because I was supposed to be starting around this time anyway and I know that Plan-B can cause you to start within a week earlier or later. I am very nervous still. Thank you for your help!
It is most likely the Plan B hormones that caused the bleeding. This is a common side effect. It is no indication if it worked or didnt work though but more than likely you are okay. It is common for the next period to be delayed. Pulling out offers absolutely NO protection what so ever so NEVER count on that as protection. Men leak thousands of sperms long before they ejaculate and it takes only one to make you pregnant. They cannot feel or control this leaking either
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I took a pill 2 days ago after I had unprotected sex. I supposed to have a period?
Posted 25 May 2014 • 1 answer
Plan B One-Step - I had unprotected sex 3 days ago and took plan b the next day but last night I had
Posted 26 Oct 2014 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 12 Aug 2016 • 0 answers
Posted 23 Aug 2016 • 1 answer